MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT VUE M.R.I 6F ATTACHABLE CHRONOFLEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT VUE M.R.I 6F ATTACHABLE CHRONOFLEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1806062
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation as well as a photos was provided for review.The investigation of the reported event is currently underway.(expiry date: 10/2022).
 
Event or Problem Description
It was reported that during the port placement, the sheath allegedly not separated completely.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 6.5f introducer peel-apart sheath was returned for evaluation and two electronic photos were provided for review.Gross visual evaluation was performed.The investigation is inconclusive for the reported difficult or delayed separation issue as the sample was returned in a peeled apart condition and the exact circumstances at the time of reported event was unknown and cannot be confirmed from the provided photo and the returned sample evaluation.A definitive root cause could not be determined, excessive procedural force, improper peeling technique or device handling, could have potentially caused or contributed to the reported event.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 10/2022), g3, h6 (method).H11: b3, h6 (result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
POWERPORT VUE M.R.I 6F ATTACHABLE CHRONOFLEX
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12517682
Report Number3006260740-2021-03940
Device Sequence Number4428112
Product Code LJT
UDI-Device Identifier00801741026966
UDI-Public(01)00801741026966
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806062
Device Catalogue Number1806062
Device Lot NumberREFS4556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2021
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1